From triangulated categories to module categories via localisation

Buan, AB and Marsh, RJ (2013) From triangulated categories to module categories via localisation. Transactions of the American Mathematical Society, 365 (6). 2845 - 2861. ISSN 0002-9947

Abstract

Metadata

Authors/Creators:
  • Buan, AB
  • Marsh, RJ
Copyright, Publisher and Additional Information: First published in Transactions of the American Mathematical Society in Vol 365 Number 6 published by the American Mathematical Society. © 2013, American Mathematical Society. This is an author produced version of a paper published in Transactions of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: June 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Nov 2013 12:05
Last Modified: 15 Sep 2014 01:33
Published Version: http://dx.doi.org/10.1090/S0002-9947-2012-05631-5
Status: Published
Publisher: American Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.1090/S0002-9947-2012-05631-5

Share / Export

Statistics